# SDR N6WA2015022602

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 26,006 hours, 17,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS HALF SPEED CAUTION MSG.  RESET FLAPS & PREFORMED OPERATIONS CHECK IAW AMM 27-50-00.
